Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On $ n$-parameter families of functions and associated convex functions


Author: Leonard Tornheim
Journal: Trans. Amer. Math. Soc. 69 (1950), 457-467
MSC: Primary 27.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0038383-X
MathSciNet review: 0038383
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp.363-371. MR 1563543
  • [2] -, Convex functions, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 439-460, especially pp. 444-445. It contains additional references. MR 0024479 (9:501e)
  • [3] E. F. Beckenbach and R. H. Bing, On generalized convex functions, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 220-230. MR 0013169 (7:116c)
  • [4] S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variables réelle, 1926.
  • [5] C. J. de la Vallée Poussin, Leçons sur l'approximations des fonctions d'une variable réelle, 1919.
  • [6] M. M. Peixoto, On the existence of derivative of generalized convex functions, Summa Brasiliensis Mathematicae vol. 2 (1948) pp. 35-42. MR 0027038 (10:239d)
  • [7] T. Popoviciu, Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica vol. 8 (1934) pp. 1-85.
  • [8] -, Notes sur les fonctions convexes d'ordre supérieur (1), Mathematica vol. 12 (1936) pp. 81-92.
  • [9] -, Les fonctions convexes, 1945.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0038383-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society